# SDR IPXA2020062656985

- Difficulty date: June 24, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 21,010 hours, 13,031 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A DURING CLIMB AIR LEAK WAS HEARD.  LATER DURING CLIMB ECAM MSG APPEARED DOOR L FWD CABIN DOOR NOT CLOSED.  ALL OTHER INDICATIONS NORMAL.  AFTER LEVEL OFF WE REALIZED IT WAS THE DOOR HORN & RED LIGHT ON THE DOOR WAS FLASHING.  DURING DECENT ALL PERFORMED TEST OF SLIDE ARM SYSTEM PER TSM 52-73.  TEST NORMALLY SUSPECT DOOR HANDLE NOT SEATED.  NO HISTORY.
